Synthroid eye problems

Common Questions and Answers about Synthroid eye problems

synthroid

Because your eye is so far forward, the front surface of your eye can become dry. Cigarette smokers with Graves' disease are more likely to have eye problems.
45 PM, if he touched my right eyelid, my eye flashed. I asked him if he thought my eye problems were due to a brain problem. He did not think so and diagnosed opthalmic migraine. He also said that my eye may be overly sensitive due to frayed nerve endings as the result of five previous eye surgeries on my right eye. (My latest eye surgery was Sep 4--laser peel of scar tissue, vitrectomy, and the addition of Kenalog.
called MSK (medullary sponge kidney) and if left untreated this UTI would progress into major kidney problems most likely as my UTI's are from stones with bacteria lodged deep inside the stone but stones too small to zap yet large enough to cause problems (4mm and under). I actually skipped my Synthroid completely today and feel fine .......I will take my Lev. later tonight and let you know if it happens again ... I only have 2more to take ..
I could have gotten a camel throught he eye of a needle easier than adjust to synthroid. The day I started on Armour, I had 10 minutes of feeling a little odd ( shakey, eye changes) and then it was as if I never had a thyroid problem. The nightmare, I had been living,ended. It did not take weeks to adjust to my new dose. It took days! The first change I noticed was, how normal I felt. After two weeks, my dry skin started to look beautifully clear and well hydrated.
Normally the Doc shouldve stopped the Synthroid for 2-3 days to get your levels down faster but apparently he/she hasnt. It will only take about 2 weeks for your levels to start dropping and then a lot of the anxiety, tears and hyper symptoms will go. I have been there twice with 'going too high' so know how you feel. I seem to get so far then bang, topple over the edge. I was on 75mcg thyroxin for a month then went hyper, cut it down to 62.
35) C-reactive protein, AST, ALT, CK total all elevated Started 25 mcg synthroid, then up to 50 by endocrinologist based on the above. March TSH 6.38 AST, ALT, CK total still elevated. (CK up to 956) and aldolase elevated. Synthroid increased to 100 then 137 mcg. I have been on this dose for 3 weeks. Not feeling better, in fact I think worse. Leg pain/weakness, fatigue, stomach issues, hair loss, cold. The last two days incredibly thirsty. I have blood work tomorrow.
26 yo female.Grandma & dad are hypo.Sis is hyper.Dad has type2 diabetes. I have always been very thin, had allergies, sinus problems, migraines, & sensitive to cold temps-swelling, redness, itching.Other than that,ok.Most of these problems lessened when I began seeing a chiropractor & stopped zyrtec. I have had a stressful year.5 weddings, stress at work, my grandpa & 3friends passed away.I have been stressed, tired, forgetful, & feel warmer.
Sometimes the fillers in one or the other give people problems (the hormone is the same). I doubt this would help since you were on Synthroid for so long before your symptoms developed. Are you menopausal? Peri-menopausal?
I recently changed from Synthroid (past 22 years) to Armour (July 2013) after a heated discussion with my GP. "You won't feel any better," she declared as she wrote the prescription. Gee, thanks.... Comparing my January test results while on Synthroid with my current labs on Armour, I am puzzled. I hate to admit it, but after longing for it all these years, Is Armour the right med for me?
I went to er last week for unrelated to thyroid event, I was in a lot of serious pain my bp was just a bit high but my heartrate was 144, dr was very concerned, I hadnt had any caffine all day, he indicated it could be from synthroid being too high I take .100mcg, yet I just had blood work done and all my tsh 4 5 etc where in normal range, I have Hashimotos, any one have any thoughts?
I think I will wait a few more days(due to being hyped by to much) to see if the anxiety, heart palps go away, and then if not Synthroid. AR- Are you on synthroid or armour? has anyone else had to change due to anxiety type symptoms? Have I told you guys how much I appreciate you and this forum> let me tell you again, Thank you for all your input.
I am thinking that the adrenal glands could be some of my problems...I am on a very high dose of Synthroid to be exact it is 600mcg daily...my doctor explained to me that I should be loosing weight even if I was eating quarter pounders, fries and a milk shake for every meal...they actually have me higher to keep the cancer index down...they have found with me that the higher dosage I am on the lower my cancer index is go figure...
The same thing happened that night in only one eye and I didn't feel sick. I take Synthroid, Toprol XL and Lotrel. What happened and how do I handle this if it happens again? Someone at work suggested an Ockular Migrain could that be it?
Could the Lescol be causing these problems, especially since she also takes Synthroid and is also being treated for high blood pressure with Norvasc? Any advice, or sources of additional information, will be greatly appreciated.
My endo just increased my meds from 25mcg of generic brand to 50mcg of brand name Synthroid. I hope this will help as the eye pain is just one of the MANY problems I am experiencing. I did read on several sites that eye pain and swelling is very common in Hashi's and should hopefully resolve on the right dose of mediction. What dose are you on and what are your current levels?
You need to see an ophthalmologist who has experience with Thyroid related eye problems if the antibodies test comes back positive. The antibodies cause a fatty substance to be deposited in the muscles behind the eye which is what causes the eye to bulge out of the socket. I was diagnosed with Graves a two years ago March. I opted for total thyroidectomy as I already had fully developed eye disease as well.
How old was your mother and did she have heart problems? One reason Armour has a bad reputation is because doctors gave patients with heart problems too much to start with. Is it possible that the doctor who gave your mother pig thyroid gave her too much? One statement I find interesting is "was so ill she nearly died before her MD diagnosed this,because her MD ignored her complaints.
A related discussion, <a href='/posts/show/496133'>Synthroid Overdose</a> was started.
After seeing the results at 11.25 she just wants to raise synthroid from 50 to 88. The same day she put me on synthroid she put me on high blood pressure meds. I have difficulty breathing and racing heartbeat. I thought it was due to blod pressure but I'm scared to up dose of synthroid. I feel like I can't get a full breath. Then my heart starts racing. I also wonder if this is hashing to but she hasn't said anything about it and I only know about it because of the internet. I'm frustrated.
While your iron level is about mid range, you might want to keep an eye on it. Vitamin D deficiency could be adding to your problems; you might want to get that tested, also, along with the Se and Mg.
if natural hormone supplements are so much better, like armour, why do the docs never mention them and when I ask others on synthroid, they never know the difference. Are they legal? can we get them here in the US? are they not covered by ins? whats up with all this?? I am about to go thru tyroidectomy and need to know what I want to be on!
I was hyperthyroid for about 6 years and also have some symptoms of thyroid eye disease. I have been on Synthroid since April and have not been able to get to the right dose. It's either too low or too high. I am 32 years old and ready to get pregnant when the "go ahead" is ok but I'm not getting any younger. Does anyone have any advice they could share with me? Thanks.
Hi, I was hyperthyroid and got the radioactive iodine treatment to kill my thyroid about 4 years ago. Am now hypothyroid and am on .137 mcg Synthroid (generic). I never feel very good and my hormone levels are always a little off (either high or low). My doctor does ... [More] T-4, T-3, TSH so I feel they are doing the correct tests. Sometimes I get so constipated that I can't stand it and unless I take a .125 or .150 Synthroid to I guess stimulate my system, I just can't go. What is wrong?
How are you doing on the synthroid? It's important to keep on eye on all of your levels, not just TSH. Did they check that along with FT3, FT4, and antibodies? You really need these tests too and many Drs will only check TSH.
I have a stint in because the lupus caused me to have blockage to my heart. I take prednisone, synthroid, Raneka,topamax, synthroid,premarin,metoprolol, premarin,lexapro,plavix, baby aspirin. I would love to be able to get Lazik eye surgury. Am I a candidate for this procedure? If so do you know any good surgueons in the ATL area?
MedHelp Health Answers